# SDR IPXA201805239879

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 58,935 hours, 15,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0074
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT TEST FAILED.  R & R THE BATTERY PACK IAW AMM 33-51-01/401.  PERFORMED AN EMERGENCY LIGHT TEST, FOUND TO BE SATISFACTORY.
